# SDR ERAA062927

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N423EH
- Make and model: Bolkms BO105S
- Aircraft serial: S543
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Vane
- Part number: 6870813
- Condition: Cracked
- Location: Diffuser
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIFFUSER VANE INSPECTED AND ISSUED TO AIRCRAFT, BUT COULD NOT BE INSTALLED DUE TO CRACKED VANE.    INCOMPLETE BRAZE AT END OF VANE.
